Ely Kerman - publications and preprints

[Return to main page]

     Higher index symplectic capacities do not satisfy the symplectic Brunn-Minkowski inequality, co-author: Yuanpu Liang,
     submitted October 2019.

     Correction to: New obstructions to symplectic embeddings , co-author: R. Hind,
    Inventiones mathematicae (2018).

     J-holomorphic cylinders between ellipsoids in dimension four, co-author: R. Hind,
     to appear in The Journal of Symplectic Geometry.

     Rigid constellations of closed Reeb orbits
     Compositio Mathematica, Volume 153, Issue 11, November 2017, pp 2394--2444.

     New obstructions to symplectic embeddings, co-author: R. Hind
     Inventiones mathematicae, 196 (2014), 383-452.

     On primes and period growth for Hamiltonian diffeomorphisms,
     Journal of Modern Dynamics, Volume: 6, Number: 1, 2012.

     A symplectic proof of a theorem of Franks, co-authors: B. Collier, B. Reiniger, B. Turmunkh, and A. Zimmer
     Compositio Mathematica, Volume 148, Issue 06, November 2012, pp 1069--1984.
     Preprint posted: July, 2011.

     A geometric approach to low-rank matrix completion, co-authors: Wei Dai and Olgica Milenkovic
     IEEE Transactions on Information Theory, 58 (1): 237-247, 2012.
     Preprint posted: June, 2010.

     Subspace evolution and transfer (SET) for low-rank matrix completion, co-authors: Wei Dai
     and Olgica Milenkovic, IEEE Transactions on Signal Processing, 59 (7): 3120-3132, 2011.
     Preprint posted: June, 2010.

     Homological resonances for Hamiltonian diffeomorphisms and Reeb flows, co-author: V. L. Ginzburg
     International Mathematics Research Notices, 2010, no.1, 53--68.
     Preprint arXiv:0901.4644: posted January 29, 2009.

     Action selectors and Maslov class rigidity,
     International Mathematics Research Notices, (2009), doi:10.1093/imrn/rnp093.
     Preprint posted: January 12, 2009.

     Maslov class rigidity for Lagrangian submanifolds via Hofer's geometry, co-author: N. I. Sirikci
     Commentarii Mathematici Helvetici, 85, 907--949.
     Preprint posted: August 10, 2008.

     Displacement energy of coisotropic submanifolds and Hofer's geometry,
     Journal of Modern Dynamics, Volume: 2, Number: 3, July 2008.
     Preprint posted: May 3, 2007.

     Hofer's geometry and Floer theory under the quantum limit,
     International Mathematics Research Notices, (2008), doi:10.1093/imrn/rnm137.

     Squeezing in Floer theory and refined Hofer-Zehnder capacities of sets near symplectic submanifolds ,
     Geometry and Topology, 9 (2005), 1775--1834.

     Symplectic homology and periodic orbits near symplectic submanifolds, co-authors: K. Cieliebak
     and V. L. Ginzburg, Commentarii Mathematici Helvetici, 79 (2004), 554--581.

     Length minimizing Hamiltonian paths for symplectically aspherical manifolds, co-author: F. Lalonde,
     Annales de l'Institut Fourier, 53 (2003), 1503--1526.

     New smooth counterexamples to the Hamiltonian Seifert conjecture,
     The Journal of Symplectic Geometry, 2 (2002), 253--267.

     Periodic orbits of Hamiltonian flows near symplectic extrema, co-author: V. L. Ginzburg,
     Pacific Journal of Mathematics, 206 (2002), 69--91.

     Periodic orbits of Hamiltonian flows near symplectic critical submanifolds,
     International Mathematics Research Notices, 17 (1999), 953--969.

     Periodic orbits in magnetic fields in dimensions greater than two, co-author: V. L. Ginzburg,
     Geometry and Topology in Dynamics, Ed.: M. Barge and K. Kuperberg: Publ. of AMS, Cont. Math. Series,
     246 (1999), 113--121.

     Symplectic geometry and the motion of a particle in a magnetic field,
     Ph.D. Thesis, University of California at Santa Cruz (2000).

Back to main page.